# SDR FDEA202302140268

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 93,620 hours, 22,092 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Slat
- Part number: NRB6225504AL
- Part serial: 031
- Condition: Corroded
- Location: Zone 600
- Part time: 93,620 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #2 SLAT, FOUND SMALL CORROSION PITS ON INNER SURFACE OF SLAT TRACK RIB ARB1648 FWD ATTACH HOLE.   CURRENT HOLE SIZE IS .625 REAMED R/H WING #2 SLAT O/B RIB P/N ARB1648 LOWER ATTACHMENT HOLE TO .650 IAW E.A. 1-  2780-T0372953 PART 1.
